# SDR UPS07550292

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61191
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON APPROACH INTO PHX ,THE LEFT HYDRAULIC SYSTEM WENT TO ZERO.  CREW LANDED AIRCRAFT WITHOUT INCIDENT.  FOUND HOLE IN LMG DOWNLOCK ACTUATOR FLEX LINE.  HOLE WASN'T CAUSED BY CONTACT W/ANYTHING.  THE HOLE APPEARS TO BE FROM FATIGUE NEAR A SWAGED FTG.  FLEX LINE REPLACED.  REPLACED CASE DRAIN AND PRESSURE FILTERS NO METAL FOUND REF MM 29-11-17-4.  REPLACED ACMP CASE DRAIN AND PRESSURE FILTERS PER AMM 29-11-18-4.  ALL LEAK CHECKS GOOD.
